# SDR QXEA2022091400291

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 14,675 hours, 8,830 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN. REMOVED FROM SERVICE.  INSPECTED L1 DOOR ROLLER MECHANISMS AND STOPS W/NDN.  LUBED L1 DOOR BOX MECHANISM W/ MG33 REF E175 AMM 52-11-22-600-801-A.  C/W INITIAL EVALUATION OF HARD TO OPEN FWD PAX DOOR REF E175 FIM 52-11-00-810-806-A, PARA 4 (SUBTASK 52-11-00-810-011-A).  FORCE GAUGE DID NOT EXCEED 20 KGF NECESSARY TO BE APPLIED TO EXTERNAL + INTERNAL HANDLES.  A/C OK FOR CONTINUED REVENUE SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
